# SDR IXXA2024111501

- Difficulty date: October 5, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 92,959 hours, 25,015 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 287T103153
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE TEE ASSEMBLY COMMON TO THE RACEWAY SUPPORT ASSEMBLY ON THE TRAILING EDGE WING IN THE LMLG WW
